# SDR IPXA2018060830407

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 16,297 hours, 10,148 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR PANEL 812BR LOWER AFT FASTENER BRACKET BENT.  PERFORMED REPAIR PER E.O.A300-5230-68803-A NO OTHER DEFECTS FOUND, BRACKET REQUIRES SHEET METAL TO REPLACE. REPLACED DAMAGED BRACKET IAW SRM 51-40-21.
